MathSciNet Relay Station
MathSciNet bibliographic data
MR762873 58G25 (11F72 35L99)
Lax, Peter D.; Phillips, Ralph S. Translation representations for automorphic solutions of the wave equation in non-Euclidean spaces. II. Comm. Pure Appl. Math. 37 (1984), no. 6, 779–813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement